Rank estimation of a transformation model with observed truncation
Jason Abrevaya
Econometrics Journal, 1999, vol. 2, issue 2, 292-305
Abstract:
This paper introduces rank estimators for a general transformation model with observable truncation points. The estimators, which are modified versions of the rank estimators of Han (1987) and Cavanagh and Sherman (1998), are asymptotically normal and require no bandwidth choice. Log-concavity of the error disturbance?s survival function is a sufficient condition for the associated monotonicity conditions. Monte Carlo simulations investigate the estimators? behavior for various sample sizes.
Keywords: Truncated data; Transformation model; Rank estimation. (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (11)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:2:y:1999:i:2:p:292-305
Ordering information: This journal article can be ordered from
http://www.ectj.org
Access Statistics for this article
Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().